Share:


On Solvability of the Damped Fučík Type Problem with Integral Condition

    Natalija Sergejeva Affiliation

Abstract

The solvability results are established for the boundary value problem with a damping term x(0) = 0, where x + = max{x, 0}, x - = max{-x, 0}, h is a bounded nonlinearity, µλ real parameters. The existence results are based of the knowledge of the Fučík type spectrum for the problem with h ≡ 0

Keyword : Fučík problem, spectrum, regions of solvability, damping term

How to Cite
Sergejeva, N. (2014). On Solvability of the Damped Fučík Type Problem with Integral Condition. Mathematical Modelling and Analysis, 19(3), 417-429. https://doi.org/10.3846/13926292.2014.927014
Published in Issue
Jun 1, 2014
Abstract Views
438
PDF Downloads
273
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.